MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: n/a.Additional suspect medical device components involved in the event.Model:csk-tc15 lot: l892 description: csk tc electrode, 15 cm total quantity: two - both lot l892.
 
Event or Problem Description
A report was received that the electrodes were broken at the hub.
 
Additional Manufacturer Narrative
Csk-tc15 lot l892 ¿ quantity three: the shafts of all three electrodes were found to be completely separated from the hubs due to excessive external mechanical force.The shafts were not returned for analysis.The functional test could not be performed due to the separated shafts.Additional suspect medical device components involved in the event: model: csk-tc10 description: csk tc electrode, 10cm lot m032 - quantity eight lot k397 ¿ quantity one lot l466 ¿ quantity one lot m406 ¿ quantity one the shafts of these eleven electrodes were found to be completely separated from the hub due to excessive external mechanical force.The shafts were not returned for analysis.The functional test could not be performed due to the separated shafts.
 
Event or Problem Description
A report was received that the electrodes were broken at the hub.

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7356113
Report Number3006630150-2018-01114
Device Sequence Number13959147
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberL892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer04/21/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1